# SDR ABXA030239

- Difficulty date: August 30, 2002
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,864 hours, 25,535 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR, LATCH NR 3, HAD 5 HOLES CRACKED AT ATTACHING HOLES.  REPAIRED AREA IAW REA D852-36710MR.  REMOVED AND REPLACED FRAME SECTIONS IAW ABX REA D852-36710MR.
